The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

3-dimensional Locally φ−Concircularly symmetric Lorentzian β−Kenmotsu Manifold

Authors

Kripa Sindhu Prasad

Abstract

The present work deals with the study of 3-dimensional Locally ϕ− concircularly symmetric Lorentzian β−Kenmotsu manifold which generalizes the notion of locally concirculary-symmetric Lorentzian β−Kenmotsu manifold and obtain some interesting results. Also it is proved that a concircularly ϕ−recurrent Lorentzian β−Kenmotsu manifolds is an Einstein manifold and Proved that if a concircularly ϕ−recurrent Lorentzian β−Kenmotsu manifolds (m^{2n+1}, g), n > 1, has non zero constant sectional curvature, then it reduces to a concircularly locally ϕ−symmetric manifold.

Keywords and Phrases : Concircularly ϕ−symmetric manifold, concircularly
ϕ−recurrent manifold, Einstein manifold, Lorentzian β−Kenmotsu manifolds.
AMS Subject Classification : : 53C25, 53C44, 53D10

Received date : : January 18, 2018

Accepted date:  May 25, 2018

cited by: J.T.S. Vol. 12 (2018), pp.65-71

 

Download PDF